# SDR QXEA200500701

- Difficulty date: April 16, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 18,798 hours, 26,476 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFTHAND OUTBOARD FLAP HAS .5 INCH CHAFE MARK ON PREVIOUS REPAIR PATCH ON TOP EXTERIOR SKIN AT WS YW 176.000, 20 INCH FORWARD OF TRAILING EDGE AND 2 INCH INBOARD FROM FLAP EDGE.  REPAIRED IAW DHC-8 200 SRM 51-20-16, SRM 51-20-36 AND SRM 51-40-00.
